New approaches to Spanish anarchism

Evans, D. and Yeoman, J.M. (2016) New approaches to Spanish anarchism. International Journal of Iberian Studies, 29 (3). pp. 199-204. ISSN 1364-971X



Copyright, Publisher and Additional Information: © 2016 Intellect Ltd. This is an author produced version of a paper subsequently published in International Journal of Iberian Studies. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Labour history; Spain; anarchism; exceptionalism; history of ideas; localism; transnationalism
  • Published (online): 1 September 2016
  • Published: 1 September 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Arts and Humanities (Sheffield) > Department of History (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 08 Mar 2018 16:42
Last Modified: 09 Mar 2018 09:19
Published Version:
Status: Published
Publisher: Intellect
Refereed: Yes
Identification Number:

Share / Export